MAUDE Adverse Event Report: Abbott Molecular, Inc Alinity m System; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM

Abbott Molecular, Inc Alinity m System; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Catalog Number 08N53-002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A field service engineer (fse) reported a face splash event.The fse reported while they were working on the system solution drawer on the alinity m system, the tube on waste line 1 disconnected and some sprayed on their face.The immediate action was to wash the impacted area with water.Fse was wearing personal protective equipment (ppe).After that, the fse went to the emergency department and in conversation with the infectious disease specialist decided to prescribe them an antiviral.Fse will receive control in 30 days.
 
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.This incident is being reported to fda because the incident occurred internationally using the alinity m system, list 08n53-002, which is also us fda approved.

Brand Name
Alinity m System
Common Device Name
REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Manufacturer (Section D)
Abbott Molecular, Inc
1300 e. touhy ave.
des plaines 60018 -331
Manufacturer (Section G)
Abbott Molecular, Inc.
1300 e. touhy ave.
des plaines IL 60018 -331
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018--331
+1(224)206-4064
MDR Report Key50380402
Report Number3005248192-2026-00076
Device Sequence Number15946301
Product Code OOI
UDI-Device Identifier00884999048034
UDI-Public(01)00884999048034(11)201012(240)08N53-002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08N53-002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown